Jorge Alberto Olarte
Jorge Alberto Olarte
Math+ Postdoctoral Researcher, Technische Universitšt Berlin
Verified email at cable.net.co - Homepage
Title
Cited by
Cited by
Year
Hypersimplicial subdivisions
JA Olarte, F Santos
arXiv preprint arXiv:1906.05764, 2019
82019
On local Dressians of matroids
JA Olarte, M Panizzut, B SchrŲter
Algebraic and Geometric Combinatorics on Lattice Polytopes: Proceedings of†…, 2019
82019
The moduli space of Harnack curves in toric surfaces
JA Olarte
Forum of Mathematics, Sigma 9, 2021
32021
The EKR property for flag pure simplicial complexes without boundary
JA Olarte, F Santos, J Spreer, C Stump
Journal of Combinatorial Theory, Series A 172, 105205, 2020
22020
Short proof of two cases of ChvŠtal’s conjecture
JA Olarte, F Santos, J Spreer
Discrete Mathematics 342 (8), 2192-2194, 2019
22019
Presentations of transversal valuated matroids
A Fink, JA Olarte
arXiv preprint arXiv:1903.08288, 2019
22019
The tropical symplectic Grassmannian
G Balla, JA Olarte
arXiv preprint arXiv:2103.16512, 2021
2021
Polytopal subdivisions in Grassmannians, tropical geometry and algebraic curves
JA Olarte
2020
Gammoids, Pseudomodularity and Flatness Degree
JA Olarte
arXiv preprint arXiv:1404.4127, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–9